# SDR CKSA96025

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Failed
- Location: Rt Mlg/Nlg
- Part time: 52,832 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KHUF - RIGHT MAIN GEAR UNSAFE LIGHT ILLUMINATED INTERMITTENTLY IN FLIGHT AND ON GROUND.  NOSE GEAR UNSAFE LIGHT DOES NOT ILLUMINATE DURING RETRACTION.  MASTER DIM AND MASTER TEST SECTION NR 3 LIGHTS INOP.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT, SYSTEM OPS CHECK GOOD IAW MM CHAPTER 32-09-121.  REMOVED AND REPLACED MASTER DIM AND TEST MODULE LOGIC CARD IAW B727 MM CHAPTER 33-15-11 SYSTEM OPS CHECKED GOOD.  (M)
